| Model Number |
D2201 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after the water vapor thermal therapy procedure four patients experienced an infection, one of the patients developed sepsis several days after the indwelling catheter was removed, therefore was admitted to the intensive care unit (icu), two patients were admitted to hospital with severe infection and were treated with intravenous antibiotics, the last patient required oral antibiotics.All the four patients were reported as recovered after these events.Boston scientific has been unable to obtain additional information despite good faith efforts.This report captures one of patients that experienced a serious infection and went to hospital where was treated with intravenous antibiotics (iv ab's).
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 07/12/2024.Related reports: 2124215-2024-46442 - reports the patient that experienced sepsis and received intensive care.2124215-2024-46445 - reports the patient that when to hospital and was treated with intravenous antibiotics.2124215-2024-46446 - reports the patient that required oral antibiotics.